# SDR ASAA2016010914785

- Difficulty date: January 9, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,822 hours, 10,797 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, AFT PIT FLOOR PANEL 140AF CORRODED IN SEVERAL AREAS.  ACFT GROUNDED. MATERIAL ID  FOR PANEL IS 2024T3 .071 PO 851953.2 IAW BAC DWG 453A2610 FABBED FLOOR PANEL IAW DWG 453A7610, ALODINED & PRIMED IAW SRM 51-20-01.  REMOVED DOT H193 PART MARKED IAW DWG 453A2610, REV: C .
